# SDR SWAA2022033188709

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 54,218 hours, 34,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP LOOSE ROW 8D. / [01] REMOVED AND REAPPLIED PHOTOLUMINESCENT STRIP. IAW AMM 33-51-15.
